# SDR USAA2010112492662

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 34,407 hours, 12,402 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 34,407 hours, 12,402 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1790 - CLT - EES - FLIGHT ATTENDANT REPORTED CIDS CAUTION LIGHT FLASHING - WIIL NOT RESET.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE SERVICED THE 2-L EMERGENCY EXIT DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
